# SDR SWAA2017042513330

- Difficulty date: April 4, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 41,490 hours, 24,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 143A0060
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STIFFENER CRACKED AT BS 540, LBL 1.5.   R & R THE STIFFENER IAW SRM & DWG.
